# SDR U2RA202007090002

- Difficulty date: July 9, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 314U210072
- Part serial: 2227A
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 16,325 hours, 3,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 71-802-01-02, A DENT WAS NOTED ON THE OUTER SKIN OF THE NUMBER 2 ENGINE EXHAUST SLEEVE, NACELLE STATION 318 NEAR 7 O`CLOCK POSITION.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20322-6.
